# SDR AU001096

- Difficulty date: November 2, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Hook
- Part number: 46884689
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELT HARNESS SNAP HOOK SPRING AND PIVOT PINS CORRODED. THE HOOK IS CHROME PLATED, BUT THE HOOK SPRINGS AND PIVOT PINS ARE NOT.  THE CORRODED (RUSTY) COMPONENTS PREVENT CORRECT OPERATION OF THE HOOKS.  (X)
